# SDR UALA2013070804711

- Difficulty date: July 4, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 690-730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN L2 DOOR THRESHOLD INNER ANGLE SEVERAL AREAS BETWEEN BS 690 TO 730, LBL 67, WL 208.    R & R L2 DOOR THRESHOLD INNER CHORD IAW SRM 51-40-02, PAR 7, FIG 12.  MAJOR REPAIR.
